| Catalog Number |
3L92511 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Revision of a corail stem, metal liner and head.Stem was undersized and loose causing patient pain.Doi: (b)(6) 2011, doe: (b)(6) 2024.
Event or Problem Description
Additional information received: a.Can you please provide the affected side? right side.B.Was there any surgical delay related to the event? no delay to surgery.C.Was there any allegation against the head and the liner? no allegation present.D.What was the loosening interface? uncemented implant therefore implant and bone.E.Was depuy cement used? if yes, please provide the product details.No cement used.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected alert date.The correct alert date for this complaint is (b)(6) 2024 based on aei note a-10898759.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of a corail stem, metal liner and head.Stem was undersized and loose causing patient pain.The product was returned to depuy synthes for evaluation.Visual inspection revealed that the corail2 std size 11 had light scratches on the neck of device, tissue remnants on the body and wear patterns on the tip of device.The light scratches of device are related with the extraction process; and the other conditions are consistent with normal wear of device while implanted.Therefore, with information provided, the reported condition cannot be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the corail2 std size 11 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device 5074266 number, and no non-conformances nor manufacturing irregularities were identified.H11 additional narrative: added: g1.Corrected: d4 (primary udi number), h3.